Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Wart like growth on left nipple. Having severe eczema, rash on breasts. Reason?

dear doctor, i noticed a wart-like growth on my left nipple , same colour as the nipple. it s about half the size of the nipple. no pain, no discharge . i have had severe eczema which has affected the nipples as well, causing skin to peel and bleeding from the raw skin. i have also experienced a slight rash on my breasts last time but i don t know if it was due to my skin being sensitive. i am a 24-year old female, not married, not sexually active. i do not take drugs or alcohol or any daily medications or supplements . would appreciate your input. thank you.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dermatologist 's  Response
Thanks for writing in HCM.
The condition can be allergic contact dermatitis, atopic dermatitis etc.Diagnosis cannot be made without visual clue.
Also few cases of breast cancer can present with eczematous skin lesions of skin over breast and nipple.
.A visit to dermatologist will confirm the diagnosis.Skin biopsy may be required for diagnosis.I urge you to visit dermatologist at earliest for proper diagnosis.
Till the time you can take tab.Cetirizine 10 mg twice daily .It will decrease itching.
Also you may apply mild steroid like hydrocortisone 1% cream over the rashes.
Hope this helps.
MD Dermatology
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor